MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER, 4 F SL, 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER, 4 F SL, 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a hair found in device packaging was inconclusive due to the nature of the returned sample.The product returned for evaluation was one piece of cardstock with attached product labeling.The product labeling tag identified catalog number ck000687 and corporate lot number recx2670.A hair-like fiber was attached to the cardstock with a piece of medical tape.Microscopic inspection of the sample confirmed that the fiber appeared consistent with a hair.Inspection of the returned sample did not inform the original state of the implicated catheter tray.Consequently this complaint is inconclusive at this time.A lot history review (lhr) of recx2670 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that a hair was found on the chloraprep stick in sterile custom kit.Device was not used on patient.

Brand Name
POWERPICC SOLO CATHETER, 4 F SL, 3CG
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8777742
Report Number3006260740-2019-01903
Device Sequence Number1832697
Product Code LJS
UDI-Device Identifier00801741136535
UDI-Public(01)00801741136535
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000687
Device Lot NumberRECX2670
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2019
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2019
Initial Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1